Fillipov-Ważewski Thorem for certain second order differential inclusions

Grzegorz Bartuzel, Andrzej Fryszkowski

Abstract


In the paper we give a generalization of the Filippov-Ważewski Theorem to the second order differential inclusions \begin{equation} \mathcal{D}y=y^{\prime \prime }-A^{2}y\in F( t,y) , \tag{$*$} \end{equation} with the initial conditions \begin{equation} y( 0) =\alpha ,\quad y^{\prime }( 0) =\beta , \tag{$**$} \end{equation} where $A\in \mathbb{R}^{d\times d}$ and $F\colon [ 0,T] \times \mathbb{R}^{d}\leadsto c( \mathbb{R}^{d}) $ is a multifunction satisfying for each $t\in [ 0,T] $ the Lipschitz condition in $y$ \begin{equation*} d_{H}( F( t,y_{1}) ,F( t,y_{2}) ) \leq l( t) \vert y_{1}-y_{2}\vert , \end{equation*} where $l(\,\cdot\,) $ is integrable. The main result is the following: {\sc Theorem \ref{th2}}. {\it Assume that $F\colon[ 0,T] \times \mathbb{R}^{d}\leadsto c( \mathbb{R}^{d}) $ is measurable in $t$, Lipschitz continuous in $x\in \mathbb{R}^{d}$ \rom{(}with integrable constant\rom{)} and integrably bounded. Let $r\in W^{2,1}$ be a solution of the relaxed problem \begin{equation} \mathcal{D}y=y^{\prime \prime }-A^{2}y\in \rom{cl}\,\rom{co}\,F ( t,y) , \tag{$**$$*$} \end{equation} with $(**)$. Then, for each $\varepsilon \ge 0$, there exists a solution $y\in W^{2,1}$ of $(*)$ with $(**)$ such that \begin{equation*} \Vert y-r\Vert _{C^{1}[ 0,T] }\le \varepsilon . \end{equation*}} The proof goes via a version of the Fillipov Lemma (Theorem~\ref{th1}) for inclusions ($*$).

Keywords


Differential inclusion; differential operator; Lipschitz multifunction; Filippov Lemma; Filippov-Ważewski Theorem; Gronwall inequality

Full Text:

PREVIEW FULL TEXT

References


J.P. Aubin and A. Cellina, Differential Inclusions, Springer Verlag, Berlin, 1984.

J.P. Aubin and H. Frankowska, Set-Valued Analysis, Birkhaüser, Boston, Basel, Berlin, 1990 (1965).

G. Bartuzel and A. Fryszkowski, Filippov Lemma for certain second order differential inclusions, Cent. Eur. J. Math. 10 (2012), 1944–1952.

Ch. Cai, R. Goebel and A. Teel, Relaxation results for hybrid inclusions, Set-Valued Anal. 16 (2008), No. 5, 733–757.

A. Cellina, On the set of solutions to Lipschitzian differential inclusions, Differential Integral Equations 1 (1988), 495–500.

A. Cellina and A. Ornelas, Representations of the attainable set for Lipschitzean differential inclusions, Rocky Mountain J. Math. (1988).

A. Cernea, On the existence of solutions for a higher order differential inclusion without convexity, Electron. J. Qual. Theory Differ. Equ. 8 (2007), 1–8. http://www.math.uszeged.hu/ejqtde

A. Cernea, Continuous version of Filippov’s theorem for a second-order differential inclusion, An. Univ. Bucureşti Mat. 57 (2008), 3–12.

A. Cernea, Some Filippov type theorems for mild solutions of second-order differential inclusion, Rev. Roumaine Math. Pures Appl. 54 (2009), 1–11.

R.M. Colombo, A. Fryszkowski, T. Rzeżuchowski and V. Staicu, Continuous selection of solution sets of Lipschitzean differential inclusions, Funkc. Ekv. 34 (1991), 321–330.

A.F. Filippov, Classical solutions of differential equations with multivalued right hand side, Vestnik Moscov. Univ. Ser. 1 Mat. Mech. Astr. 22 (1967), 16–26; English transl.: SIAM J. Control. 5 (1967), 609–621.

A. Fryszkowski, Fixed Point Theory for Decomposable Sets, Kluwer Academic Publishers, Amsterdam 2004, series Topological Fixed Point Theory, vol. 2, 1–206.

A. Fryszkowski and T. Rzeżuchowski, Continuous version of Fillipov–Ważewski Relaxation Theorem, J. Differential Equations 94 (1992), 254–265.

A. Fryszkowski and T. Rzeżuchowski, Pointwise estimates for retractions on the solution set to Lipschitz differential inclusions, Proc. Proc. Amer. Math. Soc. 139 (2011), 597–608.

Sh. Hu and N.S. Papageorgiou, Handbook of Multivalued Analysis, vol. I, Kluwer, 1997.

B.P. Ingalls, E.D. Sontag and Y. Wang, A Relaxation Theorem for Differential Inclusions with Applications to Stability Properties, (D. Gilliam and J. Rosenthal, eds.), Mathematical Theory of Networks and Systems, Electronic Proceedings of MTNS-2002 Symposium held at the University of Notre Dame, 2002.

V. Lupulescu, Continuous selection of solution sets to second order evolution equations, Acta Univ. Apulensis, Math. Inform. 7 (2004), 163–170.

O. Nasselli-Riccieri, Fixed points of multivalued contractions, J. Math. Anal. Appl. 135 (1988), 406–418.

O. Nasselli-Riccieri and B. Riccieri, Differential inclusions depending on parameter, Bull. Polish Acad. Sci. Math. 37 (1989), 665–671.

N.S. Papageorgiou, On the solution evolution set of differential inclusions in Banach spaces, Appl. Anal. 25 (1987), 319–329.

D. Repovš D. and P.V. Semenov, Continuous selections of multivalued mappings, Math. Appl. 455, Kluwer, Dordrecht, the Netherlands, 1998.

L. Rybiński, A fixed point approach in the study of solution sets of Lipschitzean functional-differential inclusions, JMAA 160 (1991), 24–46.

E.D. Sontag and Y. Wang, New characterizations of the input to state stability property, IEEE Trans. Automat. Control 41 (1996), 1283–1294.

A.A. Tolstogonov, On the structure of the solution set for differential inclusions in Banach spaces, Math. USSR Sbornik 46 (1983), 1–15 (in Russian); (1984), 229–242.


Refbacks

  • There are currently no refbacks.

Partnerzy platformy czasopism